# SDR CALA2015050600376

- Difficulty date: May 6, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 8,333 hours, 2,869 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL FUME SMELL AFTER TAKEOFF, ENTIRE AIRPLANE.  DIVERT, PLANE CHG FROM 426 TO 462 RAN APU & BOTH ENGS TRYING TO ISOLATE CAUSE OF ODOR.  DETERMINED TO BE OIL WHILE APU BLEED IS ON.  CREW CONCURRED WITH OIL SMELL TO BE WHAT THEY SMELLED.  NO ACTIVE EXTERNAL APU LEAKS NOTED.  APU ELECTRICS MAY BE USED, NOT PNEUMATICS.  ACCOMPLISHED FIM TASK 49-55-00-810-802, NO DEFECTS NOTED RAN APU FOR AN HOUR, NO SMELL NOTED IN CABIN OR VISUAL INDICATION OF SMOKE IN CABIN.  ACFT OK TO CONTINUE, PLACARD REMOVED.
